Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the characterization of $q$-superlinear convergence of quasi-Newton methods for constrained optimization
HTML articles powered by AMS MathViewer

by J. Stoer and R. A. Tapia PDF
Math. Comp. 49 (1987), 581-584 Request permission


In this paper we present a short, straightforward and self-contained derivation of the Boggs-Tolle-Wang characterization of those quasi-Newton methods for equality-constrained optimization which produce iterates which are q-superlinearly convergent.
Similar Articles
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Math. Comp. 49 (1987), 581-584
  • MSC: Primary 65K05; Secondary 49D15, 90C30
  • DOI:
  • MathSciNet review: 906190